MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VHA
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that brown water came out of the channel of the videoscope.The issue was found when preparing the device for use in a diagnostic procedure.The procedure was completed.There was no reported patient harm or impact due to this event.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
Updated g2, h3, and h4.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the reported malfunction was reproduced.The likely cause could be due to the collapse of the insertion tube, and the forceps channel became perforated, so it was not possible to keep the air tightness, and it was assumed that the brown water flowed out of the forceps channel because water invaded the tube and corroded inside.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.

Brand Name
CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20396441
Report Number3002808148-2024-09701
Device Sequence Number3351093
Product Code FAJ
UDI-Device Identifier04953170411274
UDI-Public04953170411274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-VHA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown